Alert archive / New Jersey / Freeze Warnings in 2020

Freeze Warning 2, NWS New York, NY

April 16, 20204 counties in New Jersey; 4 counties in New York; 4 counties in Connecticut

NWS New York, NY issued this freeze warning at Apr 16, 2020, 3:20 PM EDT for 4 counties in New Jersey; 4 counties in New York; 4 counties in Connecticut. It took effect at Apr 16, 2020, 10:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2020, 3:20 PM EDT (19:20 UTC)
In effect from
Apr 16, 2020, 10:00 PM EDT
Expired
Apr 17, 2020, 8:00 AM EDT
In force
10 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Union County, NJ, Nassau County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WWUS71 KOKX 161920
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
320 PM EDT Thu Apr 16 2020

CTZ009>012-NJZ002-004-103>108-NYZ069>071-078-080-177-179-170330-
/O.UPG.KOKX.FZ.A.0001.200417T0400Z-200417T1200Z/
/O.NEW.KOKX.FZ.W.0002.200417T0400Z-200417T1200Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Rockland-Northern Westchester-
Southern Westchester-Northwestern Suffolk-Southwestern Suffolk-
Northern Nassau-Southern Nassau-
320 PM EDT Thu Apr 16 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of northeast New Jersey, southern Connecticut 
  and southeast New York.

* WHEN...From midnight tonight to 8 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NYZ079-081-170330-
/O.UPG.KOKX.FZ.A.0001.200417T0200Z-200417T1200Z/
/O.NEW.KOKX.FZ.W.0002.200417T0200Z-200417T1200Z/
Northeastern Suffolk-Southeastern Suffolk-
320 PM EDT Thu Apr 16 2020

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Northeastern Suffolk and Southeastern Suffolk Counties.

* WHEN...From 10 PM this evening to 8 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
3 follow-up statements
944 
WWUS71 KOKX 162252
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
652 PM EDT Thu Apr 16 2020

CTZ009>012-NJZ002-004-103>108-NYZ069>071-078-080-177-179-171200-
/O.CON.KOKX.FZ.W.0002.200417T0400Z-200417T1200Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Rockland-Northern Westchester-
Southern Westchester-Northwestern Suffolk-Southwestern Suffolk-
Northern Nassau-Southern Nassau-
652 PM EDT Thu Apr 16 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of northeastern New Jersey, southern 
  Connecticut and southeastern New York.

* WHEN...From midnight tonight to 8 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NYZ079-081-171200-
/O.CON.KOKX.FZ.W.0002.200417T0200Z-200417T1200Z/
Northeastern Suffolk-Southeastern Suffolk-
652 PM EDT Thu Apr 16 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Northeastern Suffolk and Southeastern Suffolk Counties.

* WHEN...From 10 PM this evening to 8 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
032 
WWUS71 KOKX 170801
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
401 AM EDT Fri Apr 17 2020

CTZ009>012-NJZ002-004-103>108-NYZ069>071-078>081-177-179-171200-
/O.CON.KOKX.FZ.W.0002.000000T0000Z-200417T1200Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Rockland-Northern Westchester-
Southern Westchester-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Nassau-
Southern Nassau-
401 AM EDT Fri Apr 17 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of northeastern New Jersey, southern 
  Connecticut and southeastern New York.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
502 
WWUS71 KOKX 171151
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
751 AM EDT Fri Apr 17 2020

CTZ009>012-NJZ002-004-103>108-NYZ069>071-078>081-177-179-171300-
/O.EXP.KOKX.FZ.W.0002.000000T0000Z-200417T1200Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Rockland-Northern Westchester-
Southern Westchester-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Nassau-
Southern Nassau-
751 AM EDT Fri Apr 17 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

Temperatures will continue to rise above freezing this morning,
therefore the Freeze Warning will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 16, 1:51 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 16, 1:51 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service New York NY
151 PM EDT Thu Apr 16 2020

.SYNOPSIS...
Weak low pressure moves farther east of the region today. High
pressure will build in tonight with its center south of the
region. The high moves offshore Friday with another low pressure
system approaching the region. This system moves across Friday
night into Saturday. Another low and cold front will affect the
area late Sunday into Monday night. High pressure briefly
builds in for Tuesday before another cold front moves through
the area Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Today, a weak low moves farther east into the Northern Atlantic
waters. Before the high to the west builds in, there will be
some cyclonic flow aloft and a weak surface trough that moves
across in the afternoon that will be accompanied by a dampened
broad shortwave aloft that will pass by. A rain shower north and
west of NYC will be possible late today with otherwise dry
conditions continuing.

Clouds will increase this afternoon. Gusty NW flow will be in
place which will help make for drier low levels. A cooler than
normal day is expected. A consensus of MOS was used for the high
temperature forecast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Early on this evening, that shortwave will still be in the
region with a possible rain or snow shower for the interior but
expecting mainly dry conditions to prevail.

Otherwise, surface high pressure builds in from west but the
center of it stays south of the area. Some upper level ridging
conveyed for late tonight into Friday but winds will not become
calm. Some higher level clouds could infiltrate the region ahead
of the next shortwave. The combination of factors creates
uncertainty with the low temperature forecast. Hence, this is
why the freeze watch was maintained and not upgraded. However,
did increase the areal expansion of it to include all of Union
and Essex counties in NJ as well as Nassau County in NY. Made
Eastern Suffolk County NY start a few hours earlier with the
freeze watch as well as those locations can cool off more
rapidly. For the most interior locations, those areas have not
had their growing season start yet whereas the rest of the area
has.

The upper level jet will be moving northward Friday into the start
of the weekend.

The surface high pressure will move offshore Friday and will give
way to the next low pressure system moving in from the south and
west. Positively tilted mid level shortwave moves in Friday night
and becomes more amplified as it moves across Saturday. The center
of the surface low at the surface moves within the vicinity of the
region late Friday night into early Saturday and will be deepening
slightly as it moves by. There is uncertainty with the position of
the low and this could make differences with boundary layer
temperatures. Forecast currently has a track of the low right across
the forecast region with surface winds getting light and variable
late Friday night into early Saturday, afterwhich they become more
northerly.

Temperatures are forecast to be warm enough for mainly a rain event
with exception to the onset of precipitation and ending of the
precipitation for interior locations. Some snow is in the forecast
for these interior locations but little to no snow accumulation is
expected. POPs trended higher than the previous forecast (more
into categorical) and spread out into a longer period of time
for this precipitation, Friday afternoon through Saturday
afternoon. Again, this will be mostly rain.

Temperatures will continue to run about 10 degrees below normal for
highs Friday and Saturday. However, expecting a minimal diurnal
temperature range between Friday and Friday night with temperatures
only lowering about 5 to 10 degrees. Lows Friday night are only
expected to drop into the mid 30s to lower 40s. The lows forecast
are close to normal values for lows this time of year. Used a
consensus of all model data and guidance for temperatures Friday and
just a consensus of raw model data for temperatures Friday night and
Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The long term forecast will be dominated by a large scale
synoptic eastern trough and closed low pressure across eastern
Canada and much of the central and eastern United States. A
series of shortwaves rotate around the trough, while the
southern stream also remains rather active with a series of
waves moving through and also interacting with the northern
shortwaves.

Overall an active pattern will persist Saturday night into next
Wednesday. With the dominate northerly cyclonic flow
temperatures will remain near, to slightly below, seasonable
levels.

An interaction of a northern stream cold front and southern stream
shortwave will affect the area late Sunday into Monday.
With some uncertainty with this interaction and timing have kept
probabilities at chance. Yet another cold front will be
possible for next Wednesday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
High pressure settles well south of the region tonight.

VFR through the TAF period.

NW winds 15-20Kt this evening. Wind gusts will be up to 25 kt
during the afternoon and continue into this evening before
diminishing.

.OUTLOOK FOR 18z FRIDAY THROUGH TUESDAY...
.18z Friday...VFR, then MVFR/IFR possible in rain, mainly after
sunset. A rain/snow mix possible across the interior.
.Saturday...Becoming VFR as rain ends in the morning.
.Sunday...VFR, but MVFR possible in rain at night.
.Monday...Chance of MVFR in rain.
.Tuesday...VFR...Gusty winds possible.

&&

.MARINE...
Southwest winds early will shift to the W, then W/NW as a cold front
passes. High pressure builds to the south later today and tonight.
Gusty winds continue today and into tonight before diminishing. Will
extend the SCA for the ocean waters through midnight tonight due to
marginal seas, and lingering marginal 25 kt winds. For the non ocean
waters, winds are generally expected to remain just below 25 kt. A
few gusts to 25 kt cannot be ruled out at times this afternoon.

As the high passes south and east, low pressure and associated warm
front approach later Friday. Winds will become SW frontal ahead of
the low and front, then will vary in direction as the center of the
low passes over the waters Friday night. Eventually the winds become
northerly Saturday behind the low and lagging cold front.

Another high builds to the south, and winds eventually back around
to the SW by late weekend. A cold front approaches Sunday night,
then a low passes off the Mid Atlantic/southeast coast tracking to
the south and east as it deepens. At this time, it is expected to
pass far enough to the east to prevent a large increase in winds,
but this low will need to be monitored for Monday.

Wave/sea forecasts are a Wavewatch/nwps blend. Seas may build
slightly ahead of the low Friday night/Saturday, subside before
building again late Sunday as SW flow increases ahead of the cold
front. Seas may subside again before potentially building Monday as
the low deepens to the east.

&&

.FIRE WEATHER...
Elevated risk for fire spread today with winds gusting around
25-30 mph and relative humidity less than 30 percent. A special
weather statement for enhanced potential of possible brush
fires has been issued through 00z this evening.

&&

.HYDROLOGY...
No hydrologic impacts are expected through the forecast period.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Watch from midnight EDT tonight through Friday morning
     for CTZ009>012.
NY...Freeze Watch from 10 PM EDT this evening through Friday
     morning for NYZ079-081.
     Freeze Watch from midnight EDT tonight through Friday morning
     for NYZ069>071-078-080-177-179.
NJ...Freeze Watch from midnight EDT tonight through Friday morning
     for NJZ002-004-103>108.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ350-353-
     355.

&&

SYNOPSIS...JM/MET
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...MET
AVIATION...IRD
MARINE...PW
FIRE WEATHER...
HYDROLOGY...JM/MET
EQUIPMENT...
Hazardous weather outlook, Apr 16, 4:30 AM EDT, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
430 AM EDT Thu Apr 16 2020

CTZ009>012-NJZ002-004-103>108-NYZ069>071-078-080-177-179-170830-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-Western Bergen-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-Rockland-Northern Westchester-Southern Westchester-
Northwestern Suffolk-Southwestern Suffolk-Northern Nassau-
Southern Nassau-
430 AM EDT Thu Apr 16 2020

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>008-NJZ006-NYZ067-068-072>075-176-178-170830-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Hudson-Orange-Putnam-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Southern Queens-
430 AM EDT Thu Apr 16 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ079-081-170830-
Northeastern Suffolk-Southeastern Suffolk-
430 AM EDT Thu Apr 16 2020

...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-170830-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
430 AM EDT Thu Apr 16 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Apr 16, 10:09 AM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service New York NY
1009 AM EDT Thu Apr 16 2020

NYZ067>075-078>081-176>179-170000-
Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
1009 AM EDT Thu Apr 16 2020

There will be enhanced potential for brush fires this afternoon
into the evening if ignition occurs as winds gust to 25 to 30 mph
and RH values drop to 25% to 30% across the area.

NJZ002-004-006-103>108-170000-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-
1009 AM EDT Thu Apr 16 2020

There will be enhanced potential for brush fires this afternoon
into the evening if ignition occurs as winds gust to 25 to 30 mph
and RH values drop to 25% to 30% across the area.

Nearby

Freeze Warnings in New Jersey, 2020Freeze Warnings in New York, 2020Freeze Warnings in Connecticut, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.